# SDR R61A2023121800735

- Difficulty date: December 18, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 49,412 hours, 31,399 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Smoke Barrier
- Part number: 17105037505
- Condition: Burned
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AGING ACFT INSPECTION,  AFT E&E COMPARTMENT, AFT OF GALLEY MONUMENT, SMOKE BARRIER/SEAL WAS DAMAGED/BURNED THROUGH BY SERVICE LIGHT.
